# SDR USAA011024

- Difficulty date: August 7, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Clip
- Condition: Cracked
- Location: Bs 520
- Part time: 47,520 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CLIP CRACKED 1 INCH, BS 520 STRINGER 19L.  REMOVED AND REPLACED CLIP PER SRM 51-10-02.  (M)
